EconPapers    
Economics at your fingertips  
 

A goodness-of-fit test for exponential families

Edit Gombay and Lajos Horvath

Statistics & Probability Letters, 1992, vol. 15, issue 3, 235-239

Abstract: We propose a simple procedure for testing composite hypothesis in exponential families.

Keywords: Exponential; family; order; statistics; standardized; processes; parameter; estimation; limit; theorem (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(92)90195-B
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:15:y:1992:i:3:p:235-239

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:stapro:v:15:y:1992:i:3:p:235-239